Global solvability of a nonlinear nonstationary problem with a nonlocal boundary condition of radiative heat transfer type
Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 93-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_1_a10,
author = {A. A. Amosov},
title = {Global solvability of a nonlinear nonstationary problem with a nonlocal boundary condition of radiative heat transfer type},
journal = {Differencialʹnye uravneni\^a},
pages = {93--104},
year = {2005},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_1_a10/}
}
TY - JOUR AU - A. A. Amosov TI - Global solvability of a nonlinear nonstationary problem with a nonlocal boundary condition of radiative heat transfer type JO - Differencialʹnye uravneniâ PY - 2005 SP - 93 EP - 104 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_1_a10/ LA - ru ID - DE_2005_41_1_a10 ER -
A. A. Amosov. Global solvability of a nonlinear nonstationary problem with a nonlocal boundary condition of radiative heat transfer type. Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 93-104. http://geodesic.mathdoc.fr/item/DE_2005_41_1_a10/